Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Dizzy spells, twinging pains in left side of chest. Nuclear stress test, EKG all normal. Is it menopause ?

I am a 45 y/o female. For the last 2 weeks I have been having sporatic dizzy spells and twinging pains in left side of chest . I have had chest pains prior but never dizzy. I had a nuclear stress test done in Feb this year which was negative for ischemic heart disease. I have also had ekg s done. Most recent last Wed. All negative. I stopped taking birth control pills 3 weeks ago. Not sure if symptoms are due to this or possible starting of menapause.
Asked On : Wed, 1 Aug 2012
Answers:  1 Views:  90
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Thanks for choosing HCM.
Your symptoms , to me , point towards a spasm in cervical spine[neck],leading to cervical spondylosis.
Try the following-
1] Hot fomentation to the neck on the back side.
2] Mild cervical [neck] movements / exercises.
3] Apply any pain reliever gel to the back of the neck & take some pain killer tablets containing muscle relaxants.
If no improvement get a X-ray / MRI of the cervical spine & report back.
Answered: Wed, 1 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor